D. Bender and . Knuth, Enumeration of plane partitions, Journal of Combinatorial Theory, Series A, vol.13, issue.1, pp.40-54, 1972.
DOI : 10.1016/0097-3165(72)90007-6

N. Bergeron and S. Billey, RC-Graphs and Schubert Polynomials, Experimental Mathematics, vol.10, issue.4, pp.257-269, 1993.
DOI : 10.1080/10586458.1993.10504567

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.27.8885

S. Billey, W. Jockush, and R. Stanley, Some combinatorial properties of Schubert polynomials, J. Alg. Comb, vol.2, pp.115-207, 1993.

A. Buch, A Littlewood-Richardson rule for the K-theory of Grassmannians, Acta Mathematica, vol.189, issue.1, pp.37-78, 2002.
DOI : 10.1007/BF02392644

A. Buch and W. Fulton, Chern class formulas for quiver varieties, Inventiones Mathematicae, vol.135, issue.3, pp.665-687, 1999.
DOI : 10.1007/s002220050297

URL : http://arxiv.org/abs/math/9804041

M. Demazure, Invariants sym???triques entiers des groupes de Weyl et torsion, Inventiones Mathematicae, vol.112, issue.2, pp.287-301, 1973.
DOI : 10.1007/BF01418790

M. Demazure, Une formule des caractères, Bull. Sc. Math, vol.98, pp.163-172, 1974.

P. Edelman and C. Greene, Balanced tableaux, Advances in Mathematics, vol.63, issue.1, pp.42-99, 1987.
DOI : 10.1016/0001-8708(87)90063-6

S. Fomin and C. Greene, Noncommutative Schur functions and their applications, Discrete Math, pp.179-200, 1998.

S. Fomin and A. Kirillov, The Yang-Baxter equation, symmetric functions, and Schubert polynomials, Discrete Mathematics, vol.153, issue.1-3, pp.123-143, 1996.
DOI : 10.1016/0012-365X(95)00132-G

S. Fomin and R. Stanley, Advances in Math, pp.196-207, 1994.

L. Geissinger, Hopf algebras of symmetric functions and class functions, Combinatoire et représentations du groupe, pp.579-168, 1977.

M. Kashiwara, Crystal base and Littelmann refined Demazure character formula, Duke Math, pp.839-858, 1993.

D. Knuth, Permutations, matrices, and generalized Young tableaux, Pacific Journal of Mathematics, vol.34, issue.3, pp.709-727, 1970.
DOI : 10.2140/pjm.1970.34.709

URL : http://projecteuclid.org/download/pdf_1/euclid.pjm/1102971948

A. Lascoux, Puissances ext??rieures, d??terminants et cycles de Schubert, Bulletin de la Société mathématique de France, vol.79, pp.161-179, 1974.
DOI : 10.24033/bsmf.1776

A. Lascoux, Classes de Chern des variétés de drapeaux, Comptes Rendus Acad. Sci. Paris, vol.295, pp.393-398, 1982.

A. Lascoux, Anneau de Grothendieck de la variété de drapeaux, in " The Grothendieck Festschrift, Birkhäuser, vol.III, pp.1-34, 1990.

A. Lascoux, Double Crystal graphs, Studies in Memory of Issai Schur, Progress In Math. Birkhäuser, vol.210, pp.95-114, 2003.

A. Lascoux, Chern and Yang through Ice, preprint, 2002.

A. Lascoux, Symmetric functions and Combinatorial operators on polynomials, CBMS/AMS Lectures Notes, vol.99, 2003.
DOI : 10.1090/cbms/099

URL : https://hal.archives-ouvertes.fr/hal-00622640

A. Lascoux, B. Leclerc, and J. Y. Thibon, The Plactic Monoid, chap??trechap??tre dudeuxì eme, 2002.

A. Lascoux and M. P. Schützenberger, Le mono¨?demono¨?de plaxique, Non-commutative structures in algebra and geometric combinatorics, La Ricerca Scientifica C.N.R, vol.109, pp.129-156, 1978.

A. Lascoux and M. P. Schützenberger, Structure de Hopf de l'anneau de cohomologie et de l

A. Lascoux and M. P. Schützenberger, Symmetry and Flag manifolds, Invariant Theory, pp.996-118, 1983.

A. Lascoux and M. P. Schützenberger, Fonctorialit?? des polyn??mes de Schubert, Invariant Theory, Contemporary Math, pp.585-598, 1989.
DOI : 10.1090/conm/088/1000001

A. Lascoux and M. P. Schützenberger, Keys and standard bases, Invariant Theory and Tableaux, The IMA volumes in Mathematics and its Applications, pp.125-144, 1988.

A. Lascoux and M. P. Schützenberger, Tableaux and non-commutative Schubert polynomials, Funk. Anal, vol.23, pp.63-64, 1989.

A. Lascoux and M. P. Schützenberger, Treillis et bases des groupes de Coxeter, Electronic Journal of Combinatorics, vol.3, p.27, 1996.

C. Lenart, Noncommutative Schubert calculus and Grothendieck polynomials Advances in Math, pp.159-183, 1999.

C. Lenart, Combinatorial Aspects of the K-Theory of Grassmannians, Annals of Combinatorics, vol.4, issue.1, pp.67-82, 2000.
DOI : 10.1007/PL00001276

D. Monk, The Geometry of Flag Manifolds, Proceedings of the London Mathematical Society, vol.3, issue.2, pp.253-286, 1959.
DOI : 10.1112/plms/s3-9.2.253

V. Reiner and M. Shimozono, Key polynomials and a flagged Littlewood???Richardson rule, Journal of Combinatorial Theory, Series A, vol.70, issue.1, pp.107-143, 1995.
DOI : 10.1016/0097-3165(95)90083-7

URL : http://doi.org/10.1016/0097-3165(95)90083-7